# SDR SWAA2021122043377

- Difficulty date: November 13, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 688,672 hours, 40,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 500B - 500C, WL 156, S25R BAFFLE CORRORED.  REMOVED BAFFLE IAW SRM 51-40-02-0G-0,  FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2, PARAGRAF 4.C.(2)(B), FIGURE 103, DETAIL 103.   LOCATED AND DRILLED THE BAFFLE IAW SRM 51-40-05-0G-0.  APPLIED ALODINE AND PRIMER AT ALL NEW HOLES ON THE BAFFLE IAW SRM 51-20-01-0G-0.  INSTALLED THE NEW BAFFLE IAW SRM 51-40-02-0G-0.
